# SDR UPS03640998

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-300
- Aircraft serial: 27750
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Part number: 834503
- Condition: Inoperative
- Location: L/E Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP,  DIVERTED DUE TO EICAS MSG, L/E SLAT ASYM DISPLAYED, L/E LIGHT ILLUM WITH  FLAP LEVER UP.  EICAS MSG ILLUMINATED MULTIPLE TIMES.   PSEU BITE TEST CARRIED OUT IAW FIM 32-09-03.  OUTBOARD N010 PROX SENSOR 296 INDICATES INOP, PROX SENSOR REPLACED AND TESTED IAW AMM 27-88-01.
